# SDR CALA0400597

- Difficulty date: July 30, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 17,234 hours, 5,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61109
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO SKIN DENTED JUST ABOVE THE HANDLE.  THE SKIN WAS REPAIRED IAW ECRA 5231-01057.
